Jump to content

no concentration, what can help?


Soso
 Share

Recommended Posts

I went to Germany to do whole body detox,IV ozone therapy, organic food, mineral water,no sugar,immune booster,thymus injections,homeopathic detox injections,vitamins infusions ,liver detox infusions, and while i was there they start giving me Valium for sleep, I took them only for few days, part of there detox something called fever therapy, they inject you with some bacteria I think to stimulate your immune system, I start shaking and my temp went up to 41c, now I have stomach problems and I can not concentrate specially my right side of my head which i had problems with before starting the AD, one PT there told me that all my right neck muscles are stiff, and my scull bones need to be adjusted and she said the fever therapy may worsen your condition, I dont know now is my problem because of the valium I took or because of the fever push or something else( ear problem )???? the strange thing that it is only my right side of my face!!!! I came back from Germany in a very bad shape :( but I hope that my body will benefit from all these things I did there and it will help me to recover faster :)

Link to comment
Share on other sites

  • Moderator Emeritus

You need to recover from your detox! It is impossible to tell what is causing your new symptoms after so many procedures that could affect your well being. Rest, do soothing and gentle stuff like massage, and let your body get back into balance. IMO, it is NOT a good time to be experimenting with supplements/medications. Give yourself some time to get over the symptoms caused by the detox, which sounds drastic.

 

1989 - 1992 Parnate* 

1992-1998 Paxil - pooped out*, oxazapam, inderal

1998 - 2005 Celexa - pooped out* klonopin, oxazapam, inderal

*don't remember doses

2005 -2007   Cymbalta 60 mg oxazapam, inderal, klonopin

Started taper in 2007:

CT klonopin, oxazapam, inderal (beta blocker) - 2007

Cymbalta 60mg to 30mg 2007 -2010

July 2010 - March 2018 on hiatus due to worsening w/d symptoms, which abated and finally disappeared. Then I stalled for about 5 years because I didn't want to deal with W/D.

March 2018 - May 2018 switch from 30mg Cymbalta to 20mg Celexa 

19 mg Celexa October 7, 2018

18 mg Celexa November 5, 2018

17 mg Celexa  December 2, 2019

16 mg Celexa January 6, 2018 

15 mg Celexa March 7, 2019

14 mg Celexa April 24, 2019

13 mg Celexa June 28, 2019

12.8 mg Celexa November 10, 2019

12.4 Celexa August 31, 2020

12.2 Celexa December 28, 2020

12 mg Celexa March 2021

 

Link to comment
Share on other sites

  • Administrator

I agree with Baxter.

 

You could be suffering adverse effects from the detox, or you could be suffering hypersensitivities from Lexapro withdrawal syndrome.

 

There are no easy answers to this. I suggest you stop looking for miracle therapies and concentrate on staying calm and letting your brain and body heal.

 

The only treatment I would recommend is acupuncture, and you must make sure the acupuncturist understands you need calming, not energizing, treatments.

 

Don't take herbs, you may be hypersensitive to something in them that wouldn't affect other people who are not experiencing withdrawal syndrome.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy